# SDR CALA2019070201113

- Difficulty date: July 1, 2019
- Submitted: July 2, 2019
- Operation: Air carrier
- Aircraft: N75853
- Make and model: Boeing 757324
- Aircraft serial: 32812
- Aircraft time: 54,161 hours, 17,742 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 113N280095
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND TOP FIBERGLASS PLY ON LEFT INBOARD TRAILING EDGE FLAP MISSING APPROX DEMINSIONS 3'' L X 10"W SDR HAS BEEN FLAGGED DUE TO DAMAGE. REMOVED AFT FLAP FOR INBOARD TE FLAP LT SIDE PER MM 27-51-12-024-001. REMOVED AND REPLACED LT IB TE FLAP REF MM 27-51-12424-006 OPS CHECK GOOD ROTABLE PARTS CHANGE WAS INDICATED - TT # 1444913  SN OFF 0376 FLAP, ASSY-TE A OFF 75-5753-9-0001 0376 ON 75-5753-9-0001 0437 VERIFIED SECURITY AND INSTALLATION OF LT TE FLAP REF AMM 27-51-12 AND RIG REF AMM 27-51-12-825-001. CORRECT AMM FOR INSTALLATION OF TRAILING EDGE FLAP IS 27-51-12-424-006 AND RIGGED TRAILING EDGE FLAP IN REF TO AMM 27-51-12-825-001. OPS CHECK SATIS.
